MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY
Model Number 900SFC32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that a 32mm annuloplasty heart band was implanted in the tricuspid position and explanted on the-same day.It was also reported that a replacement was done using a 33mm bioprosthetic heart valve.The reason for replacement was not reported.No additional adverse patient effects were reported. .

Brand Name
RING TRI-AD 900SFC32
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key10102850
Report Number2025587-2020-01745
Device Sequence Number11426347
Product Code KRH
UDI-Device Identifier00643169195370
UDI-Public00643169195370
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2022
Device Model Number900SFC32
Device Catalogue Number900SFC32
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR